Works matching DE "MATHEMATICAL formulas"
Results: 5000
CORRIGENDUM.
- Published in:
- 2013
- Publication type:
- Correction Notice
Regional Input–Output Tables and the FLQ Formula: A Case Study of Finland.
- Published in:
- Regional Studies, 2013, v. 47, n. 5, p. 703, doi. 10.1080/00343404.2011.592138
- By:
- Publication type:
- Article
UNBOUNDED UTILITY FUNCTIONS IN EXPECTED UTILITY THEORY.
- Published in:
- Quarterly Journal of Economics, 1976, v. 90, n. 1, p. 163, doi. 10.2307/1886093
- By:
- Publication type:
- Article
Turing's Golden: How Well Turing's Work Stands Today.
- Published in:
- Philosophical Psychology, 2006, v. 19, n. 1, p. 13, doi. 10.1080/09515080500471918
- By:
- Publication type:
- Article
WEIGHTED PRIORITIZATION MODELS IN THE FUZZY ANALYTIC HIERARCHY PROCESS.
- Published in:
- International Journal of Information Technology & Decision Making, 2011, v. 10, n. 4, p. 681, doi. 10.1142/S0219622011004518
- By:
- Publication type:
- Article
Asymptotic conditions at infinity for the time-periodic Stokes problem in a system of pipes.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 2, p. 233, doi. 10.1142/S0219530514500444
- By:
- Publication type:
- Article
Landau constants and their q-analogues.
- Published in:
- Analysis & Applications, 2015, v. 13, n. 2, p. 217, doi. 10.1142/S0219530514500201
- By:
- Publication type:
- Article
The resurgence properties of the large-order asymptotics of the Hankel and Bessel functions.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 4, p. 403, doi. 10.1142/S021953051450033X
- By:
- Publication type:
- Article
Olver's error bound methods applied to linear ordinary differential equations having a simple turning point.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 4, p. 385, doi. 10.1142/S0219530514500298
- By:
- Publication type:
- Article
A tribute to Frank Olver (1924-2013).
- Published in:
- Analysis & Applications, 2014, v. 12, n. 4, p. ix, doi. 10.1142/S0219530514020011
- By:
- Publication type:
- Article
Change of variable formulas for regularizing slowly decaying and oscillatory Cauchy and Hilbert transforms.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 4, p. 369, doi. 10.1142/S0219530514500353
- By:
- Publication type:
- Article
In memoriam Frank W. J. Olver (1924-2013).
- Published in:
- Analysis & Applications, 2014, v. 12, n. 4, p. xi, doi. 10.1142/S0219530514770016
- By:
- Publication type:
- Article
ASYMPTOTICS OF ORTHOGONAL POLYNOMIALS VIA RECURRENCE RELATIONS.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 2, p. 215, doi. 10.1142/S0219530512500108
- By:
- Publication type:
- Article
COMPLETENESS THEOREMS IN THE UNIFORM NORM CONNECTED TO ELLIPTIC EQUATIONS OF HIGHER ORDER WITH CONSTANT COEFFICIENTS.
- Published in:
- Analysis & Applications, 2012, v. 10, n. 1, p. 1, doi. 10.1142/S0219530512500017
- By:
- Publication type:
- Article
SOLUTION TO SYSTEM OF PARTIAL FRACTIONAL DIFFERENTIAL EQUATIONS USING THE $\mathcal{L}_2$-TRANSFORM.
- Published in:
- Analysis & Applications, 2011, v. 9, n. 1, p. 1, doi. 10.1142/S0219530511001765
- By:
- Publication type:
- Article
THE BURNSIDE APPROXIMATION OF GAMMA FUNCTION.
- Published in:
- Analysis & Applications, 2010, v. 8, n. 3, p. 315, doi. 10.1142/S0219530510001643
- By:
- Publication type:
- Article
BESSEL FUNCTIONS IN A QUANTUM-BILLIARD CONFIGURATION PROBLEM.
- Published in:
- Analysis & Applications, 2003, v. 1, n. 4, p. 421, doi. 10.1142/S0219530503000223
- By:
- Publication type:
- Article
CHAOTIC BEHAVIOR IN CERTAIN SINGULARLY PERTURBED EQUATIONS WITH PIECEWISE CONSTANT DELAYS.
- Published in:
- Analysis & Applications, 2003, v. 1, n. 4, p. 413, doi. 10.1142/S0219530503000211
- By:
- Publication type:
- Article
Asymptotic properties of Turing's formula in relative error.
- Published in:
- Machine Learning, 2017, v. 106, n. 11, p. 1771, doi. 10.1007/s10994-016-5620-6
- By:
- Publication type:
- Article
Learning constraints in spreadsheets and tabular data.
- Published in:
- Machine Learning, 2017, v. 106, n. 9-10, p. 1441, doi. 10.1007/s10994-017-5640-x
- By:
- Publication type:
- Article
Quantum Wall Crossing in $${{\mathcal N}=2}$$ Gauge Theories.
- Published in:
- Letters in Mathematical Physics, 2011, v. 95, n. 1, p. 1, doi. 10.1007/s11005-010-0437-x
- By:
- Publication type:
- Article
Dirac Induction for Loop Groups.
- Published in:
- Letters in Mathematical Physics, 2011, v. 95, n. 1, p. 89, doi. 10.1007/s11005-010-0453-x
- By:
- Publication type:
- Article
New Formulas for the Eigenfunctions of the Two-Particle Difference Calogero–Moser System.
- Published in:
- Letters in Mathematical Physics, 2009, v. 89, n. 1, p. 1, doi. 10.1007/s11005-009-0315-6
- By:
- Publication type:
- Article
Two-Dimensional Topological Strings Revisited.
- Published in:
- Letters in Mathematical Physics, 2009, v. 88, n. 1-3, p. 207, doi. 10.1007/s11005-009-0312-9
- By:
- Publication type:
- Article
Fermionic Formulas for Eigenfunctions of the Difference Toda Hamiltonian.
- Published in:
- Letters in Mathematical Physics, 2009, v. 88, n. 1-3, p. 39, doi. 10.1007/s11005-009-0300-0
- By:
- Publication type:
- Article
Dimers on Graphs in Non-Orientable Surfaces.
- Published in:
- Letters in Mathematical Physics, 2009, v. 87, n. 1/2, p. 149, doi. 10.1007/s11005-009-0299-2
- By:
- Publication type:
- Article
Difference Equations and Pieri Formulas for G <sub>2</sub> Type Macdonald Polynomials and Integrability.
- Published in:
- Letters in Mathematical Physics, 2008, v. 86, n. 2/3, p. 229, doi. 10.1007/s11005-008-0275-2
- By:
- Publication type:
- Article
On the BKP Hierarchy: Additional Symmetries, Fay Identity and Adler–Shiota–van Moerbeke Formula.
- Published in:
- Letters in Mathematical Physics, 2007, v. 81, n. 2, p. 93, doi. 10.1007/s11005-007-0172-0
- By:
- Publication type:
- Article
Explicit Formula for the Natural and Projectively Equivariant Quantization.
- Published in:
- Letters in Mathematical Physics, 2006, v. 78, n. 2, p. 173, doi. 10.1007/s11005-006-0116-0
- By:
- Publication type:
- Article
Thomae Type Formulae For Singular Z <sub> N </sub> Curves.
- Published in:
- Letters in Mathematical Physics, 2006, v. 76, n. 2/3, p. 187, doi. 10.1007/s11005-006-0073-7
- By:
- Publication type:
- Article
Symplectic And Multisymplectic Fourier Pseudospectral Discretizations for the Klein–Gordon Equation.
- Published in:
- Letters in Mathematical Physics, 2006, v. 75, n. 3, p. 293, doi. 10.1007/s11005-005-0045-3
- By:
- Publication type:
- Article
A New Construction for Hamiltonian BRST Operators.
- Published in:
- Letters in Mathematical Physics, 2006, v. 75, n. 3, p. 213, doi. 10.1007/s11005-005-0048-0
- By:
- Publication type:
- Article
Density Matrix of a Finite Sub-chain of the Heisenberg Anti-ferromagnet.
- Published in:
- Letters in Mathematical Physics, 2006, v. 75, n. 3, p. 201, doi. 10.1007/s11005-006-0054-x
- By:
- Publication type:
- Article
Selberg-Type Integrals Associated with SL<sub>3</sub>.
- Published in:
- Letters in Mathematical Physics, 2003, v. 65, n. 3, p. 173, doi. 10.1023/B:MATH.0000010712.67685.9d
- By:
- Publication type:
- Article
On the Dispersionless Dym Hierarchy: Dressing Formulation and Twistor Construction.
- Published in:
- Letters in Mathematical Physics, 2003, v. 65, n. 2, p. 109, doi. 10.1023/B:MATH.0000004363.71902.94
- By:
- Publication type:
- Article
Multisymplectic Geometry, Local Conservation Laws and a Multisymplectic Integrator for the Zakharov–Kuznetsov Equation.
- Published in:
- Letters in Mathematical Physics, 2003, v. 63, n. 2, p. 115, doi. 10.1023/A:1023067332646
- By:
- Publication type:
- Article
Noncommutative Ricci Curvature and Dirac Operator on C<sub>q</sub>[SL<sub>2</sub>] at Roots of Unity.
- Published in:
- Letters in Mathematical Physics, 2003, v. 63, n. 1, p. 39, doi. 10.1023/A:1022980227093
- By:
- Publication type:
- Article
On a Generalized Frobenius–Stickelberger Addition Formula.
- Published in:
- Letters in Mathematical Physics, 2003, v. 63, n. 1, p. 5, doi. 10.1023/A:1022918717546
- By:
- Publication type:
- Article
Visual observation and Numerical Studies of bubble formation of polypropylene chemical foaming system in the different injection foaming environment.
- Published in:
- Journal of Polymer Research, 2022, v. 29, n. 9, p. 1, doi. 10.1007/s10965-022-03183-3
- By:
- Publication type:
- Article
Eigenvalues and eigenvectors of banded Toeplitz matrices and the related symbols.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 5, p. 1, doi. 10.1002/nla.2137
- By:
- Publication type:
- Article
An inexact shift-and-invert Arnoldi algorithm for Toeplitz matrix exponential.
- Published in:
- Numerical Linear Algebra with Applications, 2015, v. 22, n. 4, p. 777, doi. 10.1002/nla.1992
- By:
- Publication type:
- Article
Fast solution of unsymmetric banded Toeplitz systems by means of spectral factorizations and Woodbury's formula.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 1, p. 13, doi. 10.1002/nla.1853
- By:
- Publication type:
- Article
Least-squares solutions and least-rank solutions of the matrix equation AXA<sup>*</sup> = B and their relations.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 5, p. 713, doi. 10.1002/nla.829
- By:
- Publication type:
- Article
Erratum.
- Published in:
- 2012
- By:
- Publication type:
- Erratum
Element agglomeration coarse Raviart-Thomas spaces with improved approximation properties.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 2, p. 414, doi. 10.1002/nla.1819
- By:
- Publication type:
- Article
A note on simultaneous preconditioning and symmetrization of non-symmetric linear systems.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 3, p. 343, doi. 10.1002/nla.730
- By:
- Publication type:
- Article
Shift-invert Lanczos method for the symmetric positive semidefinite Toeplitz matrix exponential.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 3, p. 603, doi. 10.1002/nla.747
- By:
- Publication type:
- Article
The structured distance to normality of Toeplitz matrices with application to preconditioning.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 3, p. 429, doi. 10.1002/nla.735
- By:
- Publication type:
- Article
On the purely algebraic data-sparse approximation of the inverse and the triangular factors of sparse matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 1, p. 105, doi. 10.1002/nla.714
- By:
- Publication type:
- Article
Condition numbers and backward perturbation bound for linear matrix equations.
- Published in:
- Numerical Linear Algebra with Applications, 2011, v. 18, n. 1, p. 155, doi. 10.1002/nla.725
- By:
- Publication type:
- Article